Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


hiv+ from india!!!!!
Nov 8, 2003

hi

i just got infected from unprotected sex,and i have a lump on my foreskin,which i thought is a wart.but i showed that 2 as many as 5 docs all said its not a wart?need i take another opinion! even if it is a wart,wiil the meds hamper it! will the wart has anything 2 do with the viral load!

love the indian guy!

Response from Dr. Henry

If you have a genital wart (usually due to the HPV virus) there usually is little effect on HIV level. HIV treatment would generally not be influenced by the presence of warts. KH



Previous
Peripheral Neuropathy
Next
Post-Aids care

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement